# SDR 0601973237

- Difficulty date: August 29, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 43,464 hours, 18,625 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: C12848AA01
- Part serial: 11206
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,455 hours, 2,455 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HEAVY ELECTRICAL SMELL AND SOME WISP OF SMOKE. SHORTLY THERE AFTER RADIO MANAGEMENT PANEL (RMP) NR 2 FAILED. TURNED OFF RMP2 AND PULLED CIRCUIT BREAKER AS PRECAUTION. SMOKE AND SMELL DISSIPATED. CORRECTED BY REPLACING RMP2; CHECKS OK.
